# SDR CALA2025082107999

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 91,201 hours, 10,769 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLIGHT LOCK EICAS STATUS,  L2 DOOR FLIGHT LOCK COMMAND, FLT LK RLY, SENS OR DISAGREEMENT.DB PSEU 2 (R2) DB PSEU 2 (L2) AMM 5211300 AND 5212090.  BOTH NOT ACTIVE. OK FOR SVC PER FIM 52-11 TASK 805.
